# SDR SWAA2025042955193

- Difficulty date: April 2, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS706 S-4L. MARKED<[01] REMOVED AND REPLACED CLIP AT B727D S-6L IAW SRM 51-40-02 AND DWG 146A1107 ID:0015 REV: -;[02] REMOVED AND REPLACED CLIP AT B706 S-4L IAW SRM 51-40-02 AND DWG 146A1107 ID:0015 REV: -;[03] VERIFIED CORRECTIVE ACTION #2
